Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF

Book Information

Authors: M. Saito, B. Sturmfels and N. Takayama
Title: Gröbner deformations of hypergeometric differential equations
Additional book information Springer, New York, 2000, viii+254 pp., ISBN 3-540-66065-8, $42.00

References [Enhancements On Off] (What's this?)

Review Information

Reviewer: Mikhail Kapranov
Affiliation: University of Toronto
Journal: Bull. Amer. Math. Soc. 38 (2001), 481-488
PII: S 0273-0979(01)00915-6
Published electronically: June 12, 2001
Review copyright: © Copyright 2001 American Mathematical Society